Distributed Stabilization of Two Interdependent Markov Jump Linear Systems with Partial Information

Guanze Peng, Juntao Chen, Quanyan Zhu

Research output: Contribution to journalArticlepeer-review


In this letter, we study the stabilization of two interdependent Markov jump linear systems (MJLSs) with partial information, where the interdependency arises as the transition of the mode of one system depends on the states of the other system. First, we formulate a framework for the two interdependent MJLSs to capture the interactions between various entities in the system, where the modes of the system cannot be observed directly. Instead, a signal which contains information of the modes can be observed. Then, depending on the scope of the available system state information (global or local), we design centralized and distributed controllers, respectively, that can stochastically stabilize the overall interdependent MJLS. In addition, we derive the sufficient stabilization conditions for the system under both types of information structure. Finally, we use a numerical example to illustrate the effectiveness of the designed controllers.

Original languageEnglish (US)
Article number9123919
Pages (from-to)713-718
Number of pages6
JournalIEEE Control Systems Letters
Issue number2
StatePublished - Apr 2021


  • Interdependent systems
  • Markov jump linear systems
  • distributed stabilization
  • partial information

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Control and Optimization


Dive into the research topics of 'Distributed Stabilization of Two Interdependent Markov Jump Linear Systems with Partial Information'. Together they form a unique fingerprint.

Cite this